# SDR DALA2024101810206

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, DENT SLAT 4 TOP SKIN RH WING FROM BIRD STRIKE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOC. SLAT 4 TOP SKIN RH WING AS PER A321 SRM 57-40-00-300-049 STEP 2A. TOOK INITIAL MEASURES OF DENT AREA L: 9.055 IN, W: 2.180 IN D: 0.361 IN. (LP 0614360).
